Kaabar, Mohammed K. A. and Martinez, Francisco and Francisco Gomez-Aguilar, Jose and Ghanbari, Behzad and Kaplan, Melike and Gunerhan, Hatira (2021) New approximate analytical solutions for the nonlinear fractional Schrodinger equation with second-order spatio-temporal dispersion via double Laplace transform method. Mathematical Methods in the Applied Sciences, 44 (14). pp. 11138-11156. ISSN 0170-4214, DOI https://doi.org/10.1002/mma.7476.
Full text not available from this repository.Abstract
In this paper, a modified nonlinear Schrodinger equation with spatiotemporal dispersion is formulated in the senses of Caputo fractional derivative and conformable derivative. A new generalized double Laplace transform coupled with Adomian decomposition method has been defined and applied to solve the newly formulated nonlinear Schrodinger equation with spatiotemporal dispersion. The approximate analytical solutions are obtained and compared with each other graphically.
Item Type: | Article |
---|---|
Funders: | UNSPECIFIED |
Uncontrolled Keywords: | Caputo fractional derivative; Conformable derivative; Double Laplace transform; Nonlinear fractional Schrodinger equation |
Subjects: | Q Science > QA Mathematics |
Divisions: | Faculty of Science > Institute of Mathematical Sciences |
Depositing User: | Ms Zaharah Ramly |
Date Deposited: | 09 Aug 2022 04:34 |
Last Modified: | 09 Aug 2022 04:34 |
URI: | http://eprints.um.edu.my/id/eprint/28406 |
Actions (login required)
View Item |